MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; NEEDLE, QUINCKE, 20GX3.5"

MEDLINE INDUSTRIES, LP; NEEDLE, QUINCKE, 20GX3.5"
Catalog Number PAIN8022
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility on (b)(6) 2023 "the physician was performing an si joint injection on the patient; he pulled back to adjust the needle and the hub detached from the needle".
 
Additional Manufacturer Narrative
According to the facility on (b)(6) 2023 "the physician was performing an si joint injection on the patient; he pulled back to adjust the needle and the hub detached from the needle".Per the facility the "needle disappeared under the skin requiring the physician to make an incision to retrieve it".Per the facility he used "skin glue to close the incision site".No additional information is available.The sample was requested for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
NEEDLE, QUINCKE, 20GX3.5"
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key18438403
Report Number1417592-2024-00004
Device Sequence Number15368921
Product Code BSP
UDI-Device Identifier10884389848241
UDI-Public10884389848241
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberPAIN8022
Device Lot Number22K160
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2023
Initial Report FDA Received Date01/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown